BibTeX record journals/jnma/DolbeaultE12

download as .bib file

@article{DBLP:journals/jnma/DolbeaultE12,
  author    = {Jean Dolbeault and
               Maria J. Esteban},
  title     = {A scenario for symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities},
  journal   = {J. Num. Math.},
  volume    = {20},
  number    = {3-4},
  pages     = {233--250},
  year      = {2012},
  url       = {https://doi.org/10.1515/jnum-2012-0012},
  doi       = {10.1515/jnum-2012-0012},
  timestamp = {Tue, 06 Jun 2017 22:18:53 +0200},
  biburl    = {https://dblp.org/rec/journals/jnma/DolbeaultE12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics